본문 바로가기
HOME> 저널/프로시딩 > 저널/프로시딩 검색상세

저널/프로시딩 상세정보

권호별목차 / 소장처보기

H : 소장처정보

T : 목차정보

Applied mathematics and optimization 9건

  1. [해외논문]   Calculus of variations inL ∞  

    Barron, E. N. , Liu, W.
    Applied mathematics and optimization v.35 no.3 ,pp. 237 - 263 , 1997 , 0095-4616 ,

    초록

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  2. [해외논문]   Calculus of variations in L infinity  

    Barron, E.N. ; Liu, W.
    Applied mathematics and optimization v.35 no.3 ,pp. 237 - 263 , 1997 , 0095-4616 ,

    초록

    Given an arbitrary function we determine the greatest quasiconvex minorant of the function in a way analogous to the classical Legendre-Fenchel transform. The greatest quasiconvex minorant is shown to be the same as the lower semicontinuous regularization of the functional. This fact is used to produce the relaxation of functionals on L infinity > of the form F(ξ, ξ prime ) = ess sup 0 sub> h(s, ξ(s), ξ prime (s)). The relaxed functional will be lower semicontinuous in the appropriate topology and yields the existence of a minimizer. Then the relaxation theorem is established, proving that the original problem and the relaxed problem have the same values under broad assumptions on h.(Author abstract)

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  3. [해외논문]   A complex parabolic type monge-ampEre equation  

    Spiliotis, J.
    Applied mathematics and optimization v.35 no.3 ,pp. 265 - 282 , 1997 , 0095-4616 ,

    초록

    Given an arbitrary function we determine the greatest quasiconvex minorant of the function in a way analogous to the classical Legendre-Fenchel transform. The greatest quasiconvex minorant is shown to be the same as the lower semicontinuous regularization of the functional. This fact is used to produce the relaxation of functionals on L infinity > of the form F(ξ, ξ prime ) = ess sup 0 sub> h(s, ξ(s), ξ prime (s)). The relaxed functional will be lower semicontinuous in the appropriate topology and yields the existence of a minimizer. Then the relaxation theorem is established, proving that the original problem and the relaxed problem have the same values under broad assumptions on h.(Author abstract)

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  4. [해외논문]   Complex parabolic type Monge-Ampere equation  

    Spiliotis, J.
    Applied mathematics and optimization v.35 no.3 ,pp. 265 - 282 , 1997 , 0095-4616 ,

    초록

    The Complex parabolic type Monge-Ampere equation we are dealing with is of the form ( partial u/ partial t) det[ partial 2 >u partial z i > partial z over-bar j sub>] = f in B×(0, T), u = φ on Γ, where B is the unit ball in C d , dgt;1, and Γ is the parabolic boundary of B×(0, T). Solution u is proved unique in the class C(B over-bar ×[0, T]) at the intersection of all sets W infinity,loc > 2,1 sup> (B×(0, T)).(Author abstract)

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  5. [해외논문]   The present value of resources with large discount rates  

    Sieveking, M. , Semmler, W.
    Applied mathematics and optimization v.35 no.3 ,pp. 283 - 309 , 1997 , 0095-4616 ,

    초록

    The Complex parabolic type Monge-Ampere equation we are dealing with is of the form ( partial u/ partial t) det[ partial 2 >u partial z i > partial z over-bar j sub>] = f in B×(0, T), u = φ on Γ, where B is the unit ball in C d , dgt;1, and Γ is the parabolic boundary of B×(0, T). Solution u is proved unique in the class C(B over-bar ×[0, T]) at the intersection of all sets W infinity,loc > 2,1 sup> (B×(0, T)).(Author abstract)

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  6. [해외논문]   Present value of resources with large discount rates  

    Sieveking, M. ; Semmler, W.
    Applied mathematics and optimization v.35 no.3 ,pp. 283 - 309 , 1997 , 0095-4616 ,

    초록

    This paper describes a method to detect limit cycles for optimal control problems in the plain. The procedure includes two steps. First, the solution paths are analytically studied for large discount rates. Second, we demonstrate by means of computer simulations how the dynamics found can be traced back to small discount rates. We apply this method to two specific examples from resource management: a taxation problem and an exploited system of predator-prey interaction which show that the limit cycles may grow as the discount rates decrease. The principle that small discount rates are more conservative than large ones is therefore questionable. The relation of our results to theorems in optimal growth theory is also discussed.(Author abstract)

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  7. [해외논문]   Hilbertian convex feasibility problem: Convergence of projection methods  

    Combettes, P.L. (City Univ of New YorkUSA)
    Applied mathematics and optimization v.35 no.3 ,pp. 311 - 330 , 1997 , 0095-4616 ,

    초록

    The classical problem of finding a point in the intersection of countably many closed and convex sets in a Hilbert space is considered. Extrapolated iterations of convex combinations of approximate projections onto subfamilies of sets are investigated to solve this problem. General hypotheses are made on the regularity of the sets and various strategies are considered to control the order in which the sets are selected. Weak and strong convergence results are established within this broad framework, which provides a unified view of projection methods for solving hilbertian convex feasibility problems.(Author abstract)

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  8. [해외논문]   LQR-control problem for a multicomponent flexible structure  

    Tadi, M.
    Applied mathematics and optimization v.35 no.3 ,pp. 331 - 351 , 1997 , 0095-4616 ,

    초록

    This paper is concerned with modeling and control of a multicomponent distributed-parameter structure. General results from the theory of infinite-dimensional systems are used to pose an LQR-control problem for the structure. Different variations of the structure are considered and, in particular, approximation schemes for two forms of the structure are presented in detail. Responses of the system to an elastic initial condition are presented. It is shown that convergent state feedback control laws can be obtained which result in significant suppression of vibrations and unwanted displacements throughout the structure.(Author abstract)

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  9. [해외논문]   An LQR-control problem for a multicomponent flexible structure  

    Tadi, M.
    Applied mathematics and optimization v.35 no.3 ,pp. 331 - 351 , 1997 , 0095-4616 ,

    초록

    This paper is concerned with modeling and control of a multicomponent distributed-parameter structure. General results from the theory of infinite-dimensional systems are used to pose an LQR-control problem for the structure. Different variations of the structure are considered and, in particular, approximation schemes for two forms of the structure are presented in detail. Responses of the system to an elastic initial condition are presented. It is shown that convergent state feedback control laws can be obtained which result in significant suppression of vibrations and unwanted displacements throughout the structure.(Author abstract)

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지

논문관련 이미지